# SDR USAASB00261

- Difficulty date: September 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 793T1007
- Condition: Failed
- Location: Te Flaps
- Part time: 40,020 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

ORD - FLT 2658 - EN ROUTE FROM BWI TO MDW, FLIGHT ENCOUNTERED A FLAP PROBLEM.  WHILE CONFIGURING AIRCRAFT FOR LANDING, FLAPS WOULD NOT EXTEND BEYOND 15 DEGREES.  HYDRAULIC PRESURE WAS NORMAL.  CREW EXECUTED A MISSED APPROACH AND THE FLAPS RETRACTED NORMALLY.  WHEN ATTEMPTING TO RECONFIGURE FLAPS, FLAPS AGAIN STOPPED AT 15 DEGREES.  FLIGHT DIVERTED TO ORD FOR USE OF LONGER RUNWAY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MX FOUND THE ALTERNATE FLAP DRIVE MOTOR PER MM 27-51-241.  OPS CHECK NORMAL.  AS PRECAUTIONARY, REMOVED AND REPLACED THE FLAP POSITION INDICATOR (P/N 2062-14-1) PER MM 27-58-41.  OPERATIONAL CHECK NORMAL.  INSPECTED FLAP SYSTEM PER MM 27-51-0 AND ACCOMPLISHED FLAP LU
